# SDR ARWA980305

- Difficulty date: March 18, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N661AV
- Make and model: Doug DC-8-63F
- Aircraft serial: 45969
- System (JASC): 3414 · Airspeed/Mach Indicator
- Part: O-Ring
- Condition: Failed
- Location: Air Speed Ind
- Stage of operation: TO
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AFTER T/O, CAPTAIN AIRSPEED DECREASING AND ALTIMETER READING LOW, BOTH UNREALIABLE.  FOUND DAMAGED O-RING ON STATIC SIDE OF CAPTAIN A/S INDICATOR.  REMOVED AND REPLACED O-RIGN, OPS CK.  SYSTEM OK IAW MM 34-12-0.
